Translator Disclaimer
April, 2018 Toeplitz Operator for Dirichlet Space Through Sobolev Multiplier Algebra
Shuaibing Luo, Jie Xiao
Taiwanese J. Math. 22(2): 383-399 (April, 2018). DOI: 10.11650/tjm/170805

Abstract

This paper is mainly concerned with the Toeplitz operator $T_{\phi}$ over the Dirichlet space $\mathcal{D}$ with the symbol $\phi$ in the Sobolev multiplier algebra $M(W^{1,2}(\mathbb{D}))$, thereby extending several known ones in a very different manner.

Citation

Download Citation

Shuaibing Luo. Jie Xiao. "Toeplitz Operator for Dirichlet Space Through Sobolev Multiplier Algebra." Taiwanese J. Math. 22 (2) 383 - 399, April, 2018. https://doi.org/10.11650/tjm/170805

Information

Received: 25 April 2017; Accepted: 13 August 2017; Published: April, 2018
First available in Project Euclid: 4 October 2017

zbMATH: 06965377
MathSciNet: MR3780724
Digital Object Identifier: 10.11650/tjm/170805

Subjects:
Primary: ‎30H05, 30H10, 30H25, 47B35

Rights: Copyright © 2018 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.22 • No. 2 • April, 2018
Back to Top